# SDR UPS02838113

- Difficulty date: May 2, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Engine: Ge CFM562C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A NR 1 ENGINE FLAMED OUT DURING CLIMB THROUGH 210 ENGINE ANTI-ICE WAS ON  LIGHT TURBULENCE COMPLETED FLAME-OUT CHECKLIST.  SUCCESSFUL RESTART AT 6 T/S IAW MM 71-00-00 ALL PROCEDURES PERFORMED BY PHL MX, SECURED CDP PS 3 LINE AT THE MED.  REPLACED FUEL FILTER NO DEBRIS FOUND IN ORIGINAL FILTER PERFORMED PWR ASSURANCE CHECK IAW 71-00-00 P538-547 ALL PARAMETERS GOOD PER FIG 516.
